PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Some blow-up criteria in terms of pressure for the 3D viscous MHD equations

Volume 45 / 2018

Xinliang Li, Fuyi Xu Applicationes Mathematicae 45 (2018), 293-300 MSC: Primary 76W05. DOI: 10.4064/am2367-7-2018 Published online: 19 November 2018

Abstract

We establish some blow-up criteria in terms of the pressure in multiplier spaces for the 3D viscous MHD equations.

Authors

  • Xinliang LiSchool of Mathematics and Statistics
    Shandong University of Technology
    Zibo, 255049, Shandong, China
  • Fuyi XuSchool of Mathematics and Statistics
    Shandong University of Technology
    Zibo, 255049, Shandong, China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image